# SDR DALA2022072805198

- Difficulty date: July 27, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 81,134 hours, 10,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 EMER LIGHTS DID NOT ILLUM DURING TEST AT SEATS 41B AND 30J. CORRECTIVE ACTION: FOUND ONE BROKEN WIRE ON EACH SEAT HARNESS AT WALL DISC. RE-TERMINATED BOTH BOTH WIRES AT BOTH SEAT HARNESSES AT WALL DISCONNECT. RETESTED EMER LIGHTS. (9219916)
